# SDR DL738050006

- Difficulty date: January 4, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 16,286 hours, 7,423 cycles
- Engine: Cfmint CFM567B2US
- Engine time: 16,308 hours, 7,428 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 795740000
- Part serial: YP027803L
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RAMP REPORTED TO TMC THAT NR 2 ENG WAS LEAKING FUEL ON TAXI OUT OF SMF.  AIRCRAFT DIVERTED INTO SFO FOR MTC.  MTC IN PROGRESS.  FOUND FUEL/OIL HEAT EXCHANGER LEAKING.  REPLACED SAME.
